QUT ePrints

Fast generalized cross validation using Krylov subspace methods

Sidje, Roger, Wiliams, Alan, & Burrage, Kevin (2008) Fast generalized cross validation using Krylov subspace methods. Numerical Algorithms, 47(2), pp. 109-131.

View at publisher

Impact and interest:

0 citations in Scopus
Search Google Scholar™
0 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 45294
Item Type: Journal Article
Keywords: Lanczos, Linear systems, Generalized cross validation
DOI: 10.1007/s11075-007-9150-y
ISSN: 1017-1398
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
Deposited On: 24 Aug 2011 22:18
Last Modified: 29 Feb 2012 14:36

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page